# SDR FDEA201708142199

- Difficulty date: August 14, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 77,356 hours, 15,508 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA0019503
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING A/C-EXISTING REPAIR ON FRAME AT MAIN CARGO COMPARTMENT STA 1721, L11L. EXISTING REPAIR ON FRAME AT MAIN CARGO COMPARTMENT STA 1721 L11L EVALUATED AND FOUND EXISTING FRAME REPAIR DAMAGED. DAMAGED EXISTING REPAIR ON FRAME AT MAIN CARGO COMPARTMENT STA 1721 L11L REMOVED AND INSTALLED WITH NEW REPAIR ANGLE PER SRM 53-00-07-2R REPAIR 2 FIG 201. EO 1-5100-7-5001 B6 PT1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
